# SDR SWAA2015040638154

- Difficulty date: March 13, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT ANGLE CRACKED AT RSS 537.806 INTERNAL STRUCTURE TE.  R & R ANGLE IAW SRM & DWG.
